On the construction of the extensional topological hull
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, p. 165-174
@article{CTGDC_1994__35_2_165_0,
     author = {Alderton, I. W. and Schwartz, F. and Weck-Schwarz, S.},
     title = {On the construction of the extensional topological hull},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     pages = {165-174},
     zbl = {0861.54008},
     mrnumber = {1280988},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_165_0}
}
Alderton, I. W.; Schwartz, F.; Weck-Schwarz, S. On the construction of the extensional topological hull. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, pp. 165-174. http://www.numdam.org/item/CTGDC_1994__35_2_165_0/

1 J. Adámek, Classification of concrete categories, Houston J. Math. 12 (1986), 305-326. | MR 869114 | Zbl 0615.18004

2 J. Adámek, On quasitopos hulls of topological categories, in: IV Convegno di Topologia (Proc. Sorrento 1988), Rendiconti del Circolo Matematico di Palermo, Ser. II, 24 (1990), 21-33. | MR 1108196 | Zbl 0735.18003

3 J. Adámek, H. Herrlich, and G.E. Strecker, Abstract and Concrete Categories, Wiley, New York et al. 1990. | MR 1051419 | Zbl 0695.18001

4 J. Adámek and J. Reiterman, The quasitopos hull of the category of uniform spaces, Topology Appl. 27 (1992), 97-104. | MR 911684 | Zbl 0653.18007

5 J. Adámek and J. Reiterman, The quasitopos hull of the category of uniform spaces-a correction, Topology Appl. 48 (1992), 179-184. | MR 1200421 | Zbl 0767.18005

6 J. Adámek, J. Reiterman, and F. Schwarz, On universally topological hulls and quasitopos hulls, Houston J. Math. 17 (1991), 375-383. | MR 1126601 | Zbl 0749.18003

7 J. Adámek, J. Reiterman, and G.E. Strecker, Realization of cartesian closed topological hulls, Manuscripta Math. 53 (1985), 1-33. | MR 804336 | Zbl 0573.54006

8 I.W. Alderton and F. Schwarz, The extensional topological hull of the category of Cauchy spaces, Q & A Gen. Topology 11 (1993), 193-198. | MR 1234215 | Zbl 0812.54016

9 A. Behling, A semiuniform space which is not in the extensionable topological hull of the category of uniform spaces, Preprint 1991.

10 H. Herrlich, Cartesian closed topological categories, Math. Colloq. Univ. Cape Town 9 (1974), 1-16. | MR 460414 | Zbl 0318.18011

11 H. Herrlich, Topological improvements of categories of structured sets, Topology Appl. 27 (1987), 145-155. | MR 911688 | Zbl 0632.54008

12 H. Herrlich, Hereditary topological constructs, in: Z. Frolik (ed.), General Topology and its Relations to Modern Analysis and Algebra VI (Proc. Sixth Prague Topological Symposium 1986), Heldermann, Berlin 1988, 249-262. | MR 952611 | Zbl 0662.18003

13 M. Katĕtov, On continuity structures and spaces of mappings, Comment. Math. Univ. Carolinae 6 (1965), 257-278. | MR 193608 | Zbl 0137.42003

14 H.H. Keller, Die Limesuniformisierbarkeit der Limesräume, Math. Ann. 176 (1968), 334-341. | MR 225280 | Zbl 0155.50302

15 G Preuß, Theory of Topological Structures: An Approach to Categorical Topology, Reidel, Dordrecht 1988. | Zbl 0649.54001

16 G Preuß, Semiuniform limit spaces and semi-Cauchy spaces, in: W. Gähler, H. Herrlich, and G. PreuB (eds.), Recent Developments of General Topology and its Applications (Proc. Berlin 1992), Akademie, Berlin 1992, 268-278. | MR 1219792 | Zbl 0842.54024

17 F. Schwarz, Hereditary topological categories and topological universes, Quaest. Math. 10 (1986), 197-216. | MR 871020 | Zbl 0621.54007

18 O. Wyler, Filter space monads, regularity, completions, in: A. Alò, R. W. Heath, and J. Nagata (eds.), TOPO 72-General Topology and its Applications (Proc. Pittsburgh 1972), Lecture Notes Math. 378, Springer, Berlin et al. 1974, 591-637. | MR 375203 | Zbl 0307.54003